MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYSTEM PED.WITH PRECHAMBER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYSTEM PED.WITH PRECHAMBER; HYDROCEPHALUS MANAGEMENT
Model Number FX438T
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a progav 2.0 (#fx438t) was implanted together with an shuntassistant (fv413-t) during a procedure performed on (b)(6) 2023.According to the complainant, the shunt system had adjustment difficulties.The patient underwent a revision procedure on (b)(6) 2025.The complained products were sent to the manufacturer for investigation.No patient complications were reported as a result of the revision procedure.Same incident as medwatch #3004721439-2025-00220.
 
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, bloody tissue residues/deposits on the device was determined.No significant deformations or damage.Permeability test: a permeability test has indicated that the valve is clogged.Computer controlled test: because the valve is not permeable, a computer control test is not applicable.Adjustment test: the progav 2.0 was tested and is not adjustable.Braking force and brake function test: the brake functionality test has shown that the brake function is operational.However, the braking force cannot be measured due to the non-adjustability of the valve.Internal inspection: after dismantling of the valve, organic deposits were found.Result: according to the investigation results, an occlusion and a non-adjustability oft he progav 2.0 was determined.The visible deposits have led to the functional deviations.Deposits caused by substances naturally present in the patient's body, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve.The reservoir showed some bloody tissue residues outside, but no functional defects.

Brand Name
PROGAV 2.0 SYSTEM PED.WITH PRECHAMBER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key22698255
Report Number3004721439-2025-00219
Device Sequence Number8986492
Product Code JXG
UDI-Device Identifier04041906137434
UDI-Public4041906137434
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX438T
Device Catalogue NumberFX438T
Device Lot Number20058360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale